RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 5, Pages 1–62 (Mi aa205)  

Expository Surveys

Linear singular differential equations in finite-dimensional and Banach spaces

S. G. Kreina, A. I. Tovbis

a Voronezh Institute of Forestry Engineering

Full text: PDF file (2873 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:5, 931–985

Bibliographic databases:

Received: 20.04.1990

Citation: S. G. Krein, A. I. Tovbis, “Linear singular differential equations in finite-dimensional and Banach spaces”, Algebra i Analiz, 2:5 (1990), 1–62; Leningrad Math. J., 2:5 (1991), 931–985

Citation in format AMSBIB
\Bibitem{KreTov90}
\by S.~G.~Krein, A.~I.~Tovbis
\paper Linear singular differential equations in finite-dimensional and Banach spaces
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 5
\pages 1--62
\mathnet{http://mi.mathnet.ru/aa205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086444}
\zmath{https://zbmath.org/?q=an:0731.34065}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 5
\pages 931--985


Linking options:
  • http://mi.mathnet.ru/eng/aa205
  • http://mi.mathnet.ru/eng/aa/v2/i5/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ
    Number of views:
    This page:597
    Full text:347
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020